# SDR 2004F00333

- Difficulty date: February 18, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N5112
- Make and model: Cessna 750
- Aircraft serial: 7500010
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: S3128E0235332E
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND AFTER PARKIGN CREW NOTICED HYDRAULIC FLUID ON TAIL AND MADE WRITE UP ON SHUT DOWN AT LAS HYDRAULIC FLUID WAS POURING OUT OF THE LEFT ELEVATOR HINGE POINT CLOSEST TO THE VERTICAL STAB.  MAINTENANCE FOUND ELEVATOR ACTUATOR HOSE HAD BEEN RUBBED THROUGH BY ELEV PCU.  ACTUATOR HOSE WAS REPLACED, SYSTEM BLEED AND SERVICED.  OPS AND LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
